Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

The Transmuted Geometric-Weibull distribution: Properties, Characterizations and Regression Models

Keywords

Goodness of fit, Lifetime data, Maximum likelihood, Moment, Order statistic, Regression model.

Description

We propose a new lifetime model called the transmuted geometric-Weibull distribution. Some of its structural properties including ordinary and incomplete moments, quantile and generating functions, probability weighted moments, Rényi and q-entropies and order statistics are derived. The maximum likelihood method is discussed to estimate the model parameters by means of Monte Carlo simulation study. A new location-scale regression model is introduced based on the proposed distribution. The new distribution is applied to two real data sets to illustrate its flexibility. Empirical results indicate that proposed distribution can be alternative model to other lifetime models available in the literature for modeling real data in many areas.


Date

2017-06-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 2, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810